David Pollack's Home Page - Wesleyan University
David Pollack
Associate Professor of Mathematics
Wesleyan University

Office: SC607
Phone: (860) 685-4741
E-mail: dpollack@wesleyan.edu
Office hours: Tues 4-5, Thus 1:30-2:30 and by appointment

Algebra seminar

Department of Mathematics and Computer Science, Wesleyan University, 265 Church Street, Middletown, CT 06459-0128

Publications and preprints
pdf Everywhere unramified automorphic cohomology for GL(3)
joint with Avner Ash
submitted for review
pdf Rigidity of p-adic cohomology classes of subgroups of GL(N,Z)
joint with Avner Ash and Glenn Stevens
submitted for review
pdf A constuction of rigid analytic cohomology classes for congruence subgroups of SL3(Z).
joint with Robert Pollack
to appear in the Canadian Journal of Mathematics
pdf A6-extensions of Q and the mod p cohomology of GL3(Z)
joint with Avner Ash and Warren Sinnott
Journal of Number Theory, 115 (2005) no. 1, 176-196
pdf On the Euler characteristic of the discrete spectrum
joint with Benedict Gross
Journal of Number Theory, 110 (2005) no. 1, 136-163
pdf SL3(F2)-extensions of Q and arithmetic cohomology modulo 2
joint with Avner Ash and Dayna Soares
Experimental Mathematics, 13 (2004) no. 3, 298-307
pdf Galois representations with conjectural connections to arithmetic cohomology
joint with Avner Ash and Darren Doud
Duke Mathematics Journal, 112 (2002) no. 3, 521-579
pdf Hecke algebras and automorphic forms
joint with Joshua Lansky
Compositio Math., 130 (2002) no. 1, 21-48